Operator identities for standard weighted Bergman shift and Toeplitz operators

Research output: Contribution to journalArticle

Abstract

We prove an operator identity for the shift operator in the scale of standard weighted Bergman spaces in the unit disc. This operator identity is then applied in the context of functional calculus for the shift operator and a characterization of harmonic symbol Bergman space Toeplitz operators is obtained generalizing an earlier result by Louhichi and Olofsson. Duality arguments lead to operator inequalities and structure formulas for reproducing kernel functions which make contact with work of Richter, Shimorin, and others.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)451-475
JournalJournal of Operator Theory
Volume70
Issue number2
Publication statusAccepted/In press - 2013
Publication categoryResearch
Peer-reviewedYes